# SDR EISA96194

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Inoperative
- Location: Bs 400
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN GASPER FAN WAS TURNED ON, A SMOKEY SMELL ENTERED THE COCKPIT.  PLACARDED GASPER FAN PER MEL 21-24.  REMOVED AND REPLACED GASPER FAN, OPS TEST OK.  (M)
